Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A converse to Stanley's conjecture for $ {\rm Sl}\sb 2$

Author: Michel Van den Bergh
Journal: Proc. Amer. Math. Soc. 121 (1994), 47-51
MSC: Primary 20G05; Secondary 13A50
MathSciNet review: 1181176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, in the case of Sl$ _2$, a converse to Stanley's conjecture about Cohen-Macaulayness of invariant modules for reductive algebraic groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05, 13A50

Retrieve articles in all journals with MSC: 20G05, 13A50

Additional Information

PII: S 0002-9939(1994)1181176-5
Keywords: Covariants, Cohen-Macaulayness
Article copyright: © Copyright 1994 American Mathematical Society